# SDR A6WA200340115

- Difficulty date: July 30, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 1,550 hours, 1,368 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

GENERATOR 2 FAILED UPON APPLICATION OF TAKEOFF POWER.  SERVICED IDG OIL AS REQUIRED, OPS CHECK GOOD.
